# SDR HEEA955989

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. INSPECTED AND TESTED.  REPLACED CAVITY TUBE V101 DUE TO LOW POWER OUT.  REPAIRED.  ADJUSTED FREQUENCY AND ALIGNED RECEIVER TO SPECS.  CLEANED CONTACTS ON ALL WAFER SWITCHES.  BENCH CHECK GOOD.
